“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 7383
School of Mathematics
  Title:   A characterization of C4(q) where q = 2n
  Author(s):  A. Iranmanesh (Joint with B. Khosravi)
  Status:   Published
  Journal: Chinese J. Contemp. Math.
  Vol.:  26
  Year:  2005
  Pages:   105-110
  Supported by:  IPM
Order components of a finite group are introduced in [2]. We prove that, groups C4(q), where q=2n, can be uniquely determined by its order components. A main consequence of our result is the validity of Thompson's conjecture for the groups under consideration.

Download TeX format
back to top
scroll left or right